Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taken abortion pills. Bleeding, passing clots, swollen stomach. Inconclusive pregnancy test. How serious is this?

A friend took pills to abort 10 days ago. She is still bleeding , passing clots and has a noticeably swollen stomach . We live in rural India and the doctor here has just asked her to take a pregnancy test again. It was inconclusive. I would like her to go to the city for more professional care but she is refusing. Can you tell me how serious this is? What symptoms indicate she is not getting better?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
It is normal to have bleeding for even 3 to 4 weeks after taking abortion pills,however you must visit a doctor after two weeks to get an ultrasound done to see whether uterus is clear or not.
If retained products of conception are still found,then you are required to get it removed surgically by the procedure called as D&C.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor